# SDR AUS20020058

- Difficulty date: January 24, 2002
- Submitted: March 4, 2002
- Operation: Air carrier
- Make and model: Agusta A119
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Part number: 63601199950
- Condition: Chafed
- Location: Fire Detector
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FIRE DETECTOR WIRING CHAFED IN INTAKE AREA ON LT SIDE OF ENGINE DECK.
